# SDR ASOA20160907061

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 41,033 hours, 30,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CARGO DOOR CUTOUT LOWER BEAM WAS FOUND CORRODED.  REMOVED AND REPLACED THE BEAM IAW SRM 51-40-02. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
